# SDR 20010507CW006

- Difficulty date: March 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A60A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 1011200577
- Condition: Worn
- Location: Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALL FLAP TRACK BRACKETS WORN BEYOND ACCEPTABLE LIMITS.
